اخبار و اعلانات

آمار

تعداد نشریات45
تعداد شماره‌ها1,107
تعداد مقالات9,130
تعداد مشاهده مقاله8,775,526
تعداد دریافت فایل اصل مقاله6,437,120
Xi, Weige, Wang, Ligong. (1398). Some upper bounds for the signless Laplacian spectral radius of digraphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), 49-60. doi: 10.22108/toc.2019.105894.1515
Weige Xi; Ligong Wang. "Some upper bounds for the signless Laplacian spectral radius of digraphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 4, 1398, 49-60. doi: 10.22108/toc.2019.105894.1515
Xi, Weige, Wang, Ligong. (1398). 'Some upper bounds for the signless Laplacian spectral radius of digraphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), pp. 49-60. doi: 10.22108/toc.2019.105894.1515
Xi, Weige, Wang, Ligong. Some upper bounds for the signless Laplacian spectral radius of digraphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1398; 8(4): 49-60. doi: 10.22108/toc.2019.105894.1515


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.